J. Phys. I France
Volume 2, Numéro 3, March 1992
Page(s) 273 - 279
DOI: 10.1051/jp1:1992103
J. Phys. I France 2 (1992) 273-279

Diffusion of polymer chains in disordered media


Universität zu Köln, Institut für Theoretische Physik, Zülpicher Straße 77, D-5000 Köln, Germany

(Received 4 November 1991, accepted 14 November 1991)

The diffusion of a polymer chain in a random environment is studied by means of the RG method. Below the critical dimension of the disorder considered ( $d_{\rm c}=2$) the anomalous diffusion takes place and the results for polymer chain follows from that of the Brownian particle by an appropriate rescaling of the strength of the disorder and the bare diffusion coefficient. The results of the RG study of the anomalous diffusion below the critical dimension are used to compute the renormalized diffusion coefficient above the critical dimension.

© Les Editions de Physique 1992